# SDR DL767000308

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Damaged
- Location: Vertical Stab
- Component: BACN11B16CS
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPN 5940 RC587 FOUND TENSION TIE BOLTS ROTATING AT FS 1702.  UPON INSPECTION FOUND BOTH BARREL NUTS L/R AFT POSTION AT FS 1702 HAD FAILED.  FOUND TO BE HEAVILY RUSTED.  ENGRG ISSUED ERA 373376-14 TO C/W E0 1-74297-12.  BOLT AND NUT REPLACEMENT.
